toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author (up) Marconi V. I.; Pastoriza, H.; Domínguez, D. doi  openurl
  Title Transverse voltage in disordered Josephson junction arrays with diagonal bias Type Journal Article
  Year 2004 Publication Journal of Low Temperature Physics Abbreviated Journal  
  Volume 135 Issue Pages 135-138  
  Abstract We study numerically the effect of disorder in the transport properties of square Josephson junction arrays with a dc current applied in the diagonal direction ([11] direction). We obtain a finite transverse voltage in this case when we consider the presence of disorder in the critical currents of the junctions. We show that this behavior is in good agreement with previous experimental, results in square arrays with a diagonal current drive.  
  Corporate Author Thesis  
  Publisher Place of Publication Editor  
  Language Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN ISBN Medium  
  Area Expedition Conference  
  Notes Approved no  
  Call Number BT @ hernan @ marconi04 Serial 27  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: